# SDR PNSA010203

- Difficulty date: February 28, 2001
- Submitted: March 12, 2001
- Operation: General aviation
- Aircraft: N3588Z
- Make and model: Piper PA-31-350
- Aircraft serial: 318052130
- Aircraft time: 10,165 hours
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Condition: Failed
- Location: Prop Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL RT ENGINE DID NOT DEVELOPE FULL RPM. ABORTED TAKE-OFF RETURNED FOR MAINTENANCE. REPLACED PROP CONTROL CABLE DUE TO INTERNAL FAILURE.
